# SDR 2004UALA00391

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 21,309 hours, 8,136 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL 3SVC TEST.  REPLACED EPSU RT & AFT UNITS AND AFT BATTERY. OPS CK GOOD.
